# SDR AU510001578

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O360A4M
- Propeller: Mcauly 1B90*
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Condition: Broken
- Location: Stater
- Part time: 91 hours
- Component: Starter, MHB6016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER MOTOR DRIVE GEAR DISINTEGRATED DURING START. STARTER MOTOR FRONT HOUSING DAMAGED. (CASA NR 510001578)
